# SDR A6WA201240303

- Difficulty date: January 16, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Condition: Dented
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE DOOR HAS CRACK AT TOP CENTER AT REINFORCEMENT ANGLES AND 2 DENT CORNERS.  REPAIRED IAW REO 601R-49-11-070, REV A.
